# SDR SWAA2015031737478

- Difficulty date: December 21, 2014
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, STRINGER 18A, ON AFT LOWER HOLE.  REPAIRED CHORD IAW EA.
